MAUDE Adverse Event Report: EXACTECH, INC. TIBIAL INSERT FB SZ 2 LT 6MM; PROSTHESIS, ANKLE, CEMENTED, METAL/POLYMER

EXACTECH, INC. TIBIAL INSERT FB SZ 2 LT 6MM; PROSTHESIS, ANKLE, CEMENTED, METAL/POLYMER
Model Number TIBIAL INSERT FB SZ 2 LT 6MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per a report from the legal department, a 68 y/o male patient recieved a left ankle replacement on (b)(6) 2021.Approximately 1 years and 3 months post initial the patient had a left ankle revision due to pain on (b)(6) 2023.The implants were carefully inspected and they were stable and well fixed to the surrounding bone.Trial polyethylene inserts were utilized to confirm that the size 2, 8 mm polyethylene insert provided the best fit and stability to the ankle without compromising motion.The size 8 mm insert was then inserted into the tibial component and locked in place utilizing a new tibial clip.The wounds were closed with nylon suture.The patient tolerated the procedure well with no complications.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Additional information- d7a, h6 medical device problem code.H3.Investigation results- the tibial insert fb sz 2 lt 6mm with sn (b)(6), is confirmed to have been packaged in a vacuum bag that does not contain evoh.The cause of the patient¿s pain and polyethylene exchange cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, left hindfoot valgus misalignment, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.No other information is available.

Brand Name
TIBIAL INSERT FB SZ 2 LT 6MM
Common Device Name
PROSTHESIS, ANKLE, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16763462
Report Number1038671-2023-00729
Device Sequence Number14183144
Product Code HSN
UDI-Device Identifier10885862276223
UDI-Public10885862276223
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberTIBIAL INSERT FB SZ 2 LT 6MM
Device Catalogue Number350-21-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0024-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale